Alert archive / New Mexico / Flash Flood Warnings in 2016

Flash Flood Warning 3, NWS Albuquerque, NM

June 6, 2016Torrance County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jun 6, 2016, 7:24 PM MDT for Torrance County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2016, 7:24 PM MDT (01:24 UTC)
Expired
Jun 6, 2016, 9:30 PM MDT
In force
2 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Torrance County, NM

The radar

The Albuquerque radar (KABX), 111 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 1.4 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2016-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 266 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2016-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
266 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
3802 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

145 
WGUS55 KABQ 070124
FFWABQ
NMC057-070330-
/O.NEW.KABQ.FF.W.0003.160607T0124Z-160607T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
724 PM MDT MON JUN 6 2016

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN TORRANCE COUNTY IN CENTRAL NEW MEXICO...

* UNTIL 930 PM MDT

* AT 722 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS LIKELY. STATE
  HIGHWAYS 285 AND 60 WILL MOST LIKELY BE IMPACTED. HIGH WATER FLOS
  ARE ALSO EXPECTED WITHIN PINTADA DRAW. 

* LOCATIONS IMPACTED INCLUDE...
  ENCINO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS
IN A MATTER OF MINUTES. WATER IN ARROYOS MAY TRAVEL MANY MILES AND
TAKE HOURS TO REACH YOUR LOCATION FROM UPSTREAM RAIN AREAS.

&&

LAT...LON 3496 10578 3495 10544 3459 10547 3462 10590

$$

50
2 follow-up statements
093 
WGUS75 KABQ 070235
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
835 PM MDT MON JUN 6 2016

NMC057-070330-
/O.CON.KABQ.FF.W.0003.000000T0000Z-160607T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TORRANCE-
835 PM MDT MON JUN 6 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM MDT FOR
NORTHEASTERN TORRANCE COUNTY...

AT 833 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
LIGHT TO MODERATE RAIN ACROSS THE WARNED AREA. BETWEEN 1 TO 2
INCHES HAS FALLEN ACROSS A LARGE AREA. AN ADDITIONAL HALF AN INCH
WILL BE POSSIBLE. PINTADO DRAW AND STATE HIGHWAY 285 WILL BE
IMPACTED.  

LOCATIONS IMPACTED INCLUDE...
ENCINO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS
IN A MATTER OF MINUTES. WATER IN ARROYOS MAY TRAVEL MANY MILES AND
TAKE HOURS TO REACH YOUR LOCATION FROM UPSTREAM RAIN AREAS. 

&&

LAT...LON 3496 10578 3495 10544 3459 10547 3462 10590

$$

50
760 
WGUS75 KABQ 070324
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
924 PM MDT MON JUN 6 2016

NMC057-070333-
/O.EXP.KABQ.FF.W.0003.000000T0000Z-160607T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TORRANCE-
924 PM MDT MON JUN 6 2016

...THE FLASH FLOOD WARNING FOR NORTHEASTERN TORRANCE COUNTY WILL
EXPIRE AT 930 PM MDT...

THE HEAVY RAIN HAS ENDED ALTHOUGH LIGHT TO MODERATE RAIN WILL
CONTINUE AND CREATE MINOR FLOODING CONCERNS. SIGNIFICANT FLOODING IS
NO LONGER EXPECTED TO POSE A THREAT.

LAT...LON 3496 10578 3495 10544 3459 10547 3462 10590

$$

50

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jun 6, 5:57 PM MDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jun 6, 5:57 PM MDT, 1 hour 27 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
557 PM MDT MON JUN 6 2016

.AVIATION...
00Z TAF CYCLE
Another active evening and most likely overnight expected. The
main TS/SH action after 03/04z will be found across the eastern
plains. TCC and eventually ROW are likely to be impacted but a
band or cluster of storms. Near term...AEG/ABQ and to lesser
extent SAF would be impacted. Gusty outflow wind and
brief/localized heavy rain would be the main impacts there. Some
models indicate low cig/vis restrictions at LVS so included that
late night due to the pattern. Outflow boundaries will also be
long distance ones rest of today...thus look for erratic wind
directions and speeds through the eve. A little drier for TUES
with main activity along and east of ctrl mtn chain. SAF/AEG/ABQ
could also be impacted by some SH/TS tmrw afternoon but didnt
indicate that at this time.

50

&&

.PREV DISCUSSION...330 PM MDT MON JUN 6 2016...
.SYNOPSIS...

An area of low pressure over Nevada will slowly track east
southeast through the middle of the week while subtropical high
pressure over the far eastern Pacific and Old Mexico steadily
loses strength. Moisture will be readily available for showers and
thunderstorms across all but far western New Mexico through this
evening, but drier air will begin infiltrating farther into
western parts of the state Tuesday and into some central areas on
Wednesday. The focus for shower and thunderstorm development will
be over the mountains of northern and central New Mexico with
storms also being concentrated over the northeast to east central
plains this evening. Temperatures will rise a few degrees above
normal in western and central New Mexico on Tuesday with the
warmer than average readings spreading into eastern portions of
the state Wednesday.

&&

.DISCUSSION...

Flow aloft over NM and the greater American Southwest is fairly
light with an extension of the subtropical ridge over the state
and a weak cut-off low over NV. At the surface a southerly fetch
is keeping moist dewpoints intact over the eastern half of NM with
drier air nosing into far western parts of the state. Storms have
initiated over the broader higher terrain ranges, exhibiting a
northwest to southeast motion with stronger cells focusing to the
lee of the Sangre de Cristos. A few higher resolution models
indicate organized convective clusters or an MCS developing into
the northeast plains and propagating into the east central plains
and diminishing by the early morning hours. This seems very
plausible given current steering flow aloft and inflow from south
southeast along with favorable instability profiles, so tonight's
forecast was built around this scenario.

Into Tuesday, the low over NV shifts eastward into UT and weakens
into an open wave while drier air aloft continues to seep into
western NM. Some cells are still expected to ignite over the
continental divide Tuesday afternoon, but they would likely be on
the drier side, producing mostly virga or little measurable rainfall.
The central mountain chain would consequently be the focal point
for stronger storms, especially the Sangres. Steering flow would
alter a bit more from the west northwest, and while a few
multicellular clusters might sustain themselves into the plains
Tuesday evening, the overall organization is expected to be less
than tonight.

On Wednesday the remnants of the upper low would work into
Colorado and northeastern NM, but drier air would entrain into
central areas. While much of the forecast area will have
sufficient moisture and instability for a stray storm or two, the
overall number of storms will be fewer than days past.
Temperatures will rise 5 to 10 degrees above normal Wednesday
afternoon.

By Thursday, a gradual northward seepage of moisture is expected
as the remnants of the upper low becomes lost in a general
weakness of the ridge. The moisture will be sufficient for the
higher terrain to see an uptick in storm coverage Thursday, but
the increase is expected to be much more noticeable into Friday
and Saturday. Moisture is impressive on Saturday per the GFS as a
deep low begins developing over the Pacific Northwest and the
ridge shifting over eastern NM and west TX. This would squeeze a
ribbon of healthy PWATS of 0.75 to near 1.0 inch into much of NM.

How long the moisture stays will be the million dollar question,
as the GFS kicks the low eastward across the state, drawing dry
air into NM by Sunday and Monday. In contrast, the European model
retains a much slower track of the Pacific low, keeping a conveyor
belt of moisture incoming into NM for a few more days.

52

&&

.FIRE WEATHER...
Another active thunderstorm day underway...with spotty wetting rains
expected. Better potential for storm organization this evening over
northeast New Mexico than yesterday...with improved inflow and
slightly higher surface dewpoint temperatures across the eastern
plains likely able to sustain a southward progression overnight.
Convection closer to the Continental Divide will likely be of the
dry variety...with gusty and erratic winds. West of the Continental
Divide this afternoon...hot...very dry and unstable conditions exist
once again thanks to a ridge of high pressure shifting east into New
Mexico.

The ridge will be positioned directly over the state Tuesday...with
dry air filtering in behind it and moving beyond the Continental
Divide to near the Rio Grande Valley by afternoon. Hot...very dry
and unstable conditions will once again prevail on the dry side...
with continued chances for storms and wetting rain generally over
the central mountain chain and northeast. Dry air will continue to
penetrate further eastward on Wednesday beyond the central mountain
chain...with any convection along/west of the central mountain chain
likely being dry. A weak Pacific trough will move overhead by
Thursday and generate a round of daytime heating triggered...and
likely dry...convection.

Dryness trends will begin to reverse Thursday night into Friday as a
Monsoon-like pattern develops with the upper high to the east and a
deepening west coast trough allowing for northward moisture
transport from over northern Mexico and far west Texas. Decent
coverage of wetting rain is looking increasingly likely for Fri-Sat
with some potential to extend into early next week if the 12z ECMWF
depiction of a slower and lower closed upper low progression is
correct versus the more progressive GFS solution.

11

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Jun 6, 5:10 AM MDT, 14 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
510 AM MDT MON JUN 6 2016

NMZ501>540-071200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
510 AM MDT MON JUN 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN THIS AFTERNOON INTO
TONIGHT FROM THE NORTHERN MOUNTAINS SOUTHEASTWARD ACROSS MUCH OF
EASTERN NM. SOME STORMS MAY BE STRONG OR SEVERE WITH LARGE HAIL
AND DAMAGING WINDS...ESPECIALLY DURING THE LATE AFTERNOON AND
EARLY EVENING. HOWEVER...GIVEN ABUNDANT ATMOSPHERIC MOISTURE FOR
EARLY JUNE...HEAVY RAINFALL AND FLASH FLOODING WILL ALSO BE A
CONCERN THIS AFTERNOON INTO THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE WORK
WEEK AND INTO THIS COMING WEEKEND...FAVORING AREAS ALONG AND EAST
OF THE CENTRAL MOUNTAIN CHAIN TUESDAY THEN ACROSS THE WESTERN AND
NORTHERN MOUNTAINS FROM WEDNESDAY ON. A FEW STORMS MAY BE STRONG
WITH GUSTY WINDS...HAIL AND HEAVY RAIN. ISOLATED FLASH FLOODING
WILL BE A CONCERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT HIGH WINDS...LARGE HAIL AND
RAIN AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB
SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO
SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA
TWITTER USING THE HASHTAG NMWX.

40

In the hours before

Special weather statement, Jun 6, 4:42 PM MDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
442 PM MDT MON JUN 6 2016

NMZ518-062330-
SANTA FE METRO AREA-
442 PM MDT MON JUN 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SANTA FE COUNTY
UNTIL 530 PM MDT...

AT 441 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GALISTEO...OR 18 MILES SOUTH OF SANTA FE...
MOVING SOUTH AT 9 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GALISTEO.

THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 273 AND 284.

&&

LAT...LON 3538 10582 3536 10584 3532 10583 3530 10585
      3528 10585 3526 10605 3545 10600 3547 10588
TIME...MOT...LOC 2241Z 356DEG 4KT 3542 10594

50
Special weather statement, Jun 6, 4:47 PM MDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
447 PM MDT MON JUN 6 2016

NMZ513-515-062315-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-EAST SLOPES
SANGRE DE CRISTO MOUNTAINS-
447 PM MDT MON JUN 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL COLFAX COUNTY UNTIL
515 PM MDT...

AT 446 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ELIZABETHTOWN...OR 18 MILES EAST OF
QUESTA... MOVING SOUTH AT 15 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EAGLE NEST...EAGLE NEST LAKE STATE PARK...CIMARRON CANYON STATE PARK
AND ELIZABETHTOWN.

OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS CIMARRON
CANYON STATE PARK AND EAGLE NEST LAKE STATE PARK.

&&

LAT...LON 3672 10532 3672 10519 3650 10508 3651 10540
TIME...MOT...LOC 2246Z 356DEG 12KT 3667 10526

50
Local storm report, Jun 6, 5:49 PM MDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
549 PM MDT MON JUN 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             11 W CLINES CORNERS     35.01N 105.86W
06/06/2016  M1.75 INCH       TORRANCE           NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1601307

CML
Special weather statement, Jun 6, 6:05 PM MDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
605 PM MDT MON JUN 6 2016

NMZ519-521-070030-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-SANDIA/MANZANO
MOUNTAINS-
605 PM MDT MON JUN 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BERNALILLO AND
NORTHEASTERN VALENCIA COUNTIES UNTIL 630 PM MDT...

AT 604 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM NEAR THE SOUTH VALLEY NORTHWARD TO
RIO RANCHO...MOVING SOUTHEAST AT 18 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALBUQUERQUE...SOUTHWESTERN RIO RANCHO...LOS LUNAS...VALENCIA...
CORRALES...LOS RANCHOS DE ALBUQUERQUE...BOSQUE FARMS...
PARADISE HILLS...VENTANA RANCH AND SANDIA HEIGHTS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 40 BETWEEN MILE MARKERS 140 AND 173.
 INTERSTATE 25 BETWEEN MILE MARKERS 204 AND 235.

OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS COLE SPRING
PICNIC AREA...RIO GRANDE NATURE CENTER...AND PETROGLYPH NATIONAL
MONUMENT.

&&

LAT...LON 3494 10702 3528 10680 3518 10635 3473 10657
TIME...MOT...LOC 0004Z 325DEG 22KT 3504 10677

50
Special weather statement, Jun 6, 6:11 PM MDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
611 PM MDT MON JUN 6 2016

NMZ523-070100-
CENTRAL HIGHLANDS-
611 PM MDT MON JUN 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TORRANCE COUNTY
UNTIL 700 PM MDT...

AT 610 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF CLINES CORNERS...OR 28
MILES NORTHWEST OF VAUGHN...MOVING SOUTHWEST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLINES CORNERS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 40 BETWEEN MILE MARKERS 217 AND 232.
 HIGHWAY 285 BETWEEN MILE MARKERS 225 AND 250.

&&

LAT...LON 3464 10540 3477 10571 3478 10571 3483 10577
      3484 10577 3486 10580 3489 10579 3506 10565
      3498 10534
TIME...MOT...LOC 0010Z 034DEG 9KT 3491 10554

50
Special weather statement, Jun 6, 6:27 PM MDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
627 PM MDT MON JUN 6 2016

NMZ522-523-070100-
ESTANCIA VALLEY-CENTRAL HIGHLANDS-
627 PM MDT MON JUN 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL TORRANCE COUNTY
UNTIL 700 PM MDT...

AT 627 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF CEDARVALE...OR 20 MILES
NORTHWEST OF CORONA...MOVING SOUTH AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL
TORRANCE COUNTY.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3445 10595 3460 10594 3463 10564 3443 10558
      3440 10589
TIME...MOT...LOC 0027Z 010DEG 26KT 3448 10582

CL

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 6:05 PM MDTSpecial Weather StatementABQBernalillo25 min
Jun 6, 6:11 PM MDTAreal Flood AdvisoryABQColfax, Union2 hr
Jun 6, 6:11 PM MDTSpecial Weather StatementABQTorrance49 min
Jun 6, 6:27 PM MDTSpecial Weather StatementABQTorrance33 min
Jun 6, 6:31 PM MDTSevere Thunderstorm WarningABQTorrance44 min
Jun 6, 6:42 PM MDTSevere Thunderstorm WarningABQTorrance48 min
Jun 6, 6:49 PM MDTTornado Warning Tornado observedABQTorrance26 min
Jun 6, 7:13 PM MDTTornado WarningABQTorrance14 min
Jun 6, 7:30 PM MDTSpecial Weather StatementABQBernalillo30 min
Jun 6, 7:48 PM MDTSpecial Weather StatementABQTorrance42 min
Jun 6, 7:51 PM MDTAreal Flood AdvisoryABQSanta Fe114 min
Jun 6, 8:01 PM MDTSevere Thunderstorm WarningABQTorrance44 min
Jun 6, 8:07 PM MDTFlash Flood WarningABQTorrance113 min
Jun 6, 8:32 PM MDTSpecial Weather StatementABQTorrance28 min
Jun 7, 12:36 AM MDTSpecial Weather StatementABQ24 min
Jun 7, 1:01 AM MDTSpecial Weather StatementABQHarding44 min
Jun 7, 2:52 PM MDTSpecial Weather StatementABQSan Miguel23 min
Jun 7, 2:54 PM MDTSpecial Weather StatementABQSocorro51 min
Jun 7, 3:19 PM MDTSpecial Weather StatementABQSan Miguel41 min
Jun 7, 3:56 PM MDTSevere Thunderstorm WarningABQUnion49 min
Jun 7, 4:02 PM MDTSpecial Weather StatementABQUnion28 min
Jun 7, 4:04 PM MDTSpecial Weather StatementABQValencia26 min
Jun 7, 4:29 PM MDTSpecial Weather StatementABQColfax31 min
Jun 7, 4:52 PM MDTSpecial Weather StatementABQUnion38 min
Jun 7, 5:07 PM MDTSpecial Weather StatementABQSan Miguel38 min
Jun 7, 5:36 PM MDTSpecial Weather StatementABQSan Miguel39 min

Nearby

Flash Flood Warnings in New Mexico, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.